# SDR DALA2019022301144

- Difficulty date: February 23, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 82,821 hours, 63,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOP AT 34D. REPL LIGHT ASSY PER AMM 33-53. OPS CHECK GOOD.
